# SDR DALA2023031001783

- Difficulty date: March 5, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FWD CARGO SHEAR TIE AT STA 588,S-37L TO S-36L FOUND CORROSION, CORRECTIVE ACTION: DAMAGED REPAIRED AS PER B767-300 SRM 53-00 (2656461)
